The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (242 KB) | Metadata | Table of Contents | ZAA summary
Volume 38, Issue 1, 2019, pp. 97–106
DOI: 10.4171/ZAA/1629

Published online: 2019-01-07

Lyapunov Type Inequality for a Nonlinear Fractional Hybrid Boundary Value Problem

Belén López[1], Juan Rocha[2] and Kishin Sadarangani[3]

(1) Universidad de Las Palmas de Gran Canaria, Spain
(2) Universidad de Las Palmas de Gran Canaria, Spain
(3) Universidad de Las Palmas de Gran Canaria, Spain

In this paper, we present a Lyapunov type inequality for a nonlinear fractional hybrid boundary value problem. We illustrate the main result through a series of examples.

Keywords: Fractional differential equation, Lyapunov type inequality, hybrid boundary value problem

López Belén, Rocha Juan, Sadarangani Kishin: Lyapunov Type Inequality for a Nonlinear Fractional Hybrid Boundary Value Problem. Z. Anal. Anwend. 38 (2019), 97-106. doi: 10.4171/ZAA/1629